Alert archive / Illinois / Flash Flood Warnings in 2018

Flash Flood Warning 35, NWS Paducah, KY

July 15, 2018Franklin County, Williamson County, Illinois

NWS Paducah, KY issued this flash flood warning at Jul 15, 2018, 6:52 PM CDT for Franklin County, Williamson County, Illinois. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2018, 6:52 PM CDT (23:52 UTC)
Expired
Jul 15, 2018, 9:45 PM CDT
In force
3 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, IL, Williamson County, IL

The radar

The Paducah radar (KPAH), 104 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 7:13 PM CDTHEAVY RAIN 2.531 Ese Zeigler, ILONE HOUR ACCUMULATION.
Jul 15, 7:26 PM CDTFLASH FLOODFreeman Spur, ILWATER OVER FREEMAN SPUR ROAD.
Jul 15, 7:33 PM CDTFLASH FLOODHerrin, IL12 STREETS FLOODED. SOME ARE IMPASSABLE. WATER ENTERING BASEMENTS OF HOUSES.
Jul 15, 7:55 PM CDTHEAVY RAIN 4.52Buckner, IL
Jul 15, 8:35 PM CDTHEAVY RAIN 3.86Zeigler, ILRAINFALL MEASURED OVER THE PAST 3 HOURS AT THE PLUMFIELD GAUGE ON THE BIG MUDDY RIVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
142 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

010 
WGUS53 KPAH 152352
FFWPAH
ILC055-199-160245-
/O.NEW.KPAH.FF.W.0035.180715T2352Z-180716T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
652 PM CDT SUN JUL 15 2018

The National Weather Service in Paducah has issued a

* Flash Flood Warning for...
  Williamson County in southern Illinois...
  Franklin County in south central Illinois...

* Until 945 PM CDT.

* At 647 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area, particular in southern Franklin 
  and northern Williamson Counties. Up to three inches of rain has 
  already fallen, with the heaviest between Zeigler, West Frankfort, 
  Orient, and Freeman Spur. Flash flooding is expected to begin 
  shortly.

* Some locations that will experience flooding include...
  Herrin, West Frankfort, Benton, Johnston City, Christopher, 
  Sesser, Zeigler, Royalton, Energy, Hurst, Valier, and West City.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3812 8870 3760 8871 3760 8915 3795 8915
      3795 8918 3797 8915 3804 8914 3806 8912
      3810 8912 3810 8914 3812 8913

$$

RJP
3 follow-up statements
220 
WGUS73 KPAH 160036
FFSPAH

Flash Flood Statement
National Weather Service Paducah KY
736 PM CDT SUN JUL 15 2018

ILC055-199-160245-
/O.CON.KPAH.FF.W.0035.000000T0000Z-180716T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Williamson IL-Franklin IL-
736 PM CDT SUN JUL 15 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
WILLIAMSON AND FRANKLIN COUNTIES...

At 726 PM CDT, Williamson County Emergency Management reported water 
over Freeman Spur Road north of Herrin. At 734 PM CDT, a trained 
spotter reported flooding on numerous roads in the city of Herrin. 
Doppler radar continued to indicate thunderstorms producing very 
heavy rain across southern Franklin and northern Williamson 
counties. As much as 3 to 4 inches of rain has already fallen. Flash 
flooding is occurring. 

Some locations that will experience flooding include...
Herrin, West Frankfort, Benton, Johnston City, Christopher, Sesser, 
Zeigler, Energy, Hurst, Valier, West City, Orient, Freeman Spur, and 
Stiritz.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3812 8870 3760 8871 3760 8915 3795 8915
      3795 8918 3797 8915 3804 8914 3806 8912
      3810 8912 3810 8914 3812 8913

$$

RJP
793 
WGUS73 KPAH 160133
FFSPAH

Flash Flood Statement
National Weather Service Paducah KY
833 PM CDT SUN JUL 15 2018

ILC055-199-160245-
/O.CON.KPAH.FF.W.0035.000000T0000Z-180716T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Williamson IL-Franklin IL-
833 PM CDT SUN JUL 15 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHWESTERN WILLIAMSON AND WESTERN FRANKLIN COUNTIES...

At 828 PM CDT, Doppler radar indicated the continuation of moderate 
rain over the warned area, though it had decreased markedly in 
intensity over the last hour. Radar and automated gauges indicated 
that as much as 3 to 5 inches of rain had fallen across western 
Franklin and northwestern Williamson counties in the past 3 hours. 
Flash flooding is already occurring.

Some locations that will experience flooding include...
Herrin, West Frankfort, Benton, Johnston City, Christopher, Sesser, 
Zeigler, Royalton, Energy, Hurst, Valier, West City, North City, 
Buckner, Orient, Freeman Spur, and Stiritz.

Additional rainfall amounts of one half to one inch are possible 
in the warned area. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3812 8891 3776 8891 3776 8915 3795 8915
      3795 8918 3797 8915 3804 8914 3806 8912
      3810 8912 3810 8914 3812 8913

$$

RJP
624 
WGUS73 KPAH 160241
FFSPAH

Flash Flood Statement
National Weather Service Paducah KY
941 PM CDT SUN JUL 15 2018

ILC055-199-160250-
/O.EXP.KPAH.FF.W.0035.000000T0000Z-180716T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Williamson IL-Franklin IL-
941 PM CDT SUN JUL 15 2018

...THE FLASH FLOOD WARNING FOR NORTHWESTERN WILLIAMSON AND WESTERN
FRANKLIN COUNTIES WILL EXPIRE AT 945 PM CDT...

Rain has ended across most of the warned area. Flash flooding is no 
longer expected to pose a threat. However, standing water may be 
slow to recede on some local roadways overnight. Please continue to 
heed any remaining road closures.

LAT...LON 3812 8891 3776 8891 3776 8915 3795 8915
      3795 8918 3797 8915 3804 8914 3806 8912
      3810 8912 3810 8914 3812 8913

$$

RJP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 6:20 PM CDT, 32 minutes earlier.

Area forecast discussion, Jul 15, 6:20 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
620 PM CDT Sun Jul 15 2018

.UPDATE...
Updated aviation section for 00z taf issuance

&&

.SHORT TERM...(Tonight through Tuesday night)
Issued at 128 PM CDT Sun Jul 15 2018

Average confidence in the short term.

Currently the combination of heating and a remnant MCV sitting over
STL has resulted in strong and possibly severe storms and localized
flooding. The CAMs models were slow to catch on to this but seem to
be getting a clue now. They are also showing another round late this
afternoon and early evening. After that they start clear out a bit.
So will probably cut back on pops overnight. As we head into Monday
the CAMs are showing only scattered and other model suites would
tend to agree. We will however have cold front approaching and
should be in the area no later than 00z Tuesday. Therefore will keep
pops going through by Tuesday at day break. There may be lingering
showers along the TN border but will opt for dry right now.
Temperatures will still climb into the 90s Monday but should cool
into the middle 80s Tuesday behind the cold front. Dew points will
be a little slower falling but by Wednesday they should drop into
the 60s.

.LONG TERM...(Wednesday through Sunday)
Issued at 128 PM CDT Sun Jul 15 2018

Medium confidence continues in the overall pattern shown by the
models with lower confidence as we head into the weekend.

Models are in strong agreement with high pressure over the area
Wednesday as they have been for several runs. We will have
northeasterly flow over the area turning more southerly Thursday and
Friday. High pressure aloft over the southwest will push eastward
and sharpen the trough over the mid west sown through the lower Ohio
Valley. This will phase with surface low and frontal system
originating in the southern plains. As these two system come together
the chance for storms will return to the area. Chances for isolated
showers and storms will creep into the Ozarks as early as Wednesday
night. By Thursday chances will make eastward along the Mississippi
River. Thursday night and Friday we will have chances for showers
and storms across most of the area. For now it looks to be more of a
scattered type event but that could change in the heat of the
summer. By the weekend thats when models start to diverge. The GFS
is more in line with other models and trys do start drying us out at
least by Saturday night while the ECMWF is much slower and keeps the
upper low just to our north and fire storms through the weekend.
Temperatures will cooler with highs in the 80s vs 90s and dew points
fall into the 60s vs 70s. This will slowly trend back up as we
progress through week into the weekend.

&&

.AVIATION...
Issued at 620 PM CDT Sun Jul 15 2018

Scattered thunderstorms will continue making slow eastward progress
this evening. The storms are occurring ahead of a weak low pressure
system over the mid Mississippi Valley. The storms are expected to
remain east of kcgi. The timing for any storms that reach kpah would
be early to mid evening, and for kevv/kowb would be late this
evening or overnight. VFR conditions are forecast outside of storms.

Early Monday morning, some mvfr cigs or vsbys are possible in the
very humid air mass. The best chance is in the kevv/kowb area, where
mvfr cigs will be forecast through the morning. Isolated storms may
redevelop on Monday as solar heating initiates them. The best chance
will be in the kevv/kowb areas, along the remains of the weak low.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&

SHORT TERM...KH
LONG TERM...KH
AVIATION...MY
Hazardous weather outlook, Jul 15, 5:06 PM CDT, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
506 PM CDT Sun Jul 15 2018

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-162215-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
506 PM CDT Sun Jul 15 2018

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Tonight

Scattered thunderstorms will continue tonight. Torrential
downpours will accompany some of the storms across southeast
Missouri, southern Illinois, and southwest Kentucky. A few pockets
of flash flooding cannot be ruled out this evening.

A few strong to severe storms are possible southwest of a line
from Mount Vernon Illinois to Madisonville Kentucky. Damaging
winds will be the main hazard.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered thunderstorms are expected again on Monday. The chance
of thunderstorms returns Thursday into Saturday. While a few
stronger storms with damaging winds cannot be ruled out, the main
concerns include lightning and locally heavy rain.

Heat indices are forecast to top the century mark Monday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

York

In the hours before

Special weather statement, Jul 15, 2:12 PM CDT, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Paducah KY
212 PM CDT SUN JUL 15 2018

MOZ076-152015-
Perry MO-
212 PM CDT SUN JUL 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR PERRY COUNTY UNTIL 315 PM CDT...

At 212 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from St. Mary to near Perryville to near Womac.
Movement was east at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Perryville, St. Mary, Altenburg, Frohna, Longtown, Old Appleton,
Silver Lake and Lithium.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3785 8979 3785 8974 3780 8967 3775 8966
      3775 8962 3771 8958 3769 8952 3764 8952
      3759 8948 3758 8959 3760 8961 3758 8968
      3760 8973 3760 8980 3761 8980 3760 9014
      3764 9015 3787 8995 3787 8990 3791 8984
TIME...MOT...LOC 1912Z 297DEG 20KT 3788 8993 3774 8997 3762 9013

07
Local storm report, Jul 15, 2:14 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
214 PM CDT SUN JUL 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     TSTM WND DMG     MAYFIELD                36.74N 88.65W
07/15/2018                   GRAVES             KY   PUBLIC

            ROOF DAMAGE TO A SAVE-A-LOT IN MAYFIELD. TIME ESTIMATED
            FROM RADAR.

&&

DWS
Special weather statement, Jul 15, 4:41 PM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Paducah KY
441 PM CDT SUN JUL 15 2018

ILZ092-MOZ087-110-111-152230-
Alexander IL-Stoddard MO-Cape Girardeau MO-Scott MO-
441 PM CDT SUN JUL 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALEXANDER...SCOTT...
NORTHEASTERN STODDARD AND SOUTHERN CAPE GIRARDEAU COUNTIES UNTIL 530
PM CDT...

At 440 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Scott City to Advance. Movement was
southeast at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Cape Girardeau, Scott City, Chaffee, Advance, Oran, Benton, Morley,
Kelso, Bell City, Delta, Dutchtown, Olive Branch, Hay-Wood City,
Horseshoe Lake Conservation Area, Thebes, Vanduser, Blodgett,
Commerce and Lambert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3682 8979 3711 8995 3713 8991 3713 8987
      3716 8986 3732 8956 3713 8927 3710 8926
      3709 8922 3707 8925 3707 8931 3706 8931
      3704 8929 3701 8934
TIME...MOT...LOC 2140Z 297DEG 17KT 3725 8958 3709 8990

RJP
Special weather statement, Jul 15, 5:17 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Paducah KY
517 PM CDT SUN JUL 15 2018

ILZ092-093-KYZ004-MOZ111-112-152300-
Alexander IL-Pulaski IL-Ballard KY-Scott MO-Mississippi MO-
517 PM CDT SUN JUL 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR PULASKI...ALEXANDER...WESTERN
BALLARD...NORTHEASTERN MISSISSIPPI AND NORTHEASTERN SCOTT COUNTIES
UNTIL 600 PM CDT...

At 516 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Tamms to near Olive Branch.
Movement was east at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Cairo, Mounds, Tamms, Mound City, Karnak, Wyatt, Olive Branch,
Horseshoe Lake Conservation Area, Ullin, Olmsted, New Grand Chain,
Pulaski, Wilson City and Commerce.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3703 8952 3732 8938 3730 8905 3729 8904
      3730 8903 3730 8894 3685 8914
TIME...MOT...LOC 2216Z 292DEG 20KT 3721 8937 3709 8941

RJP
Special weather statement, Jul 15, 5:20 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Paducah KY
520 PM CDT SUN JUL 15 2018

MOZ108-152245-
Ripley MO-
520 PM CDT SUN JUL 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RIPLEY COUNTY UNTIL 545
PM CDT...

At 520 PM CDT, Doppler radar was tracking strong thunderstorms near
Gatewood and 8 miles north of Maynard. Movement was southeast at 20
mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Doniphan, Gatewood and Oxly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3664 9112 3663 9069 3650 9058 3650 9112
TIME...MOT...LOC 2220Z 306DEG 18KT 3656 9117 3654 9093

RJP
Special weather statement, Jul 15, 5:51 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Paducah KY
551 PM CDT SUN JUL 15 2018

MOZ110>112-114-152345-
Stoddard MO-New Madrid MO-Scott MO-Mississippi MO-
551 PM CDT SUN JUL 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MISSISSIPPI...
SOUTHWESTERN SCOTT...NORTHEASTERN NEW MADRID AND STODDARD COUNTIES
UNTIL 645 PM CDT...

At 550 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hay-Wood City to near Bloomfield to near
Puxico. Movement was southeast at 15 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Sikeston, Dexter, East Prairie, Bernie, Bloomfield, Miner, Morehouse,
Bertrand, Matthews, Essex, Canalou, Farrenburg, Hay-Wood City,
Vanduser, Baker and Penermon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3664 8996 3700 9016 3702 8957 3671 8921
      3664 8952
TIME...MOT...LOC 2250Z 317DEG 12KT 3695 8967 3695 8988 3695 9009

RJP

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:44 PM CDTSpecial Weather StatementPAHPerry31 min
Jul 14, 8:15 PM CDTSevere Thunderstorm WarningPAHPerry30 min
Jul 14, 10:22 PM CDTAreal Flood AdvisoryPAHJackson, Perry2 hr
Jul 15, 12:38 AM CDTAreal Flood AdvisoryPAHAlexander2 hr
Jul 15, 12:04 PM CDTSpecial Weather StatementPAHMassac86 min
Jul 15, 12:12 PM CDTAreal Flood AdvisoryPAHMassac, Pope2 hr
Jul 15, 12:27 PM CDTSevere Thunderstorm WarningPAHMassac, Pope33 min
Jul 15, 4:52 PM CDTSevere Thunderstorm WarningPAHAlexander23 min
Jul 15, 5:17 PM CDTSpecial Weather StatementPAHAlexander, Pulaski43 min
Jul 15, 6:30 PM CDTAreal Flood AdvisoryPAHFranklin, Williamson3 hr

Nearby

Flash Flood Warnings in Illinois, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.